20%

Discount

For Books Of March

Time Limited Offer

Exp: 25 Dec, 2019

Viscotin – 200 mg/sachet Effervescent Granules/Pcs

৳  15.00

In stock

Generic Name: Acetylcysteine USP
Therapeutic class: Mucolytic Agent
Manufacturer: Unimed Unihealth MFG. Ltd

Note: চিকিৎসকের পরামর্শ মোতাবেক  ঔষধ সেবন করুন

Compare
SKU: Viscotin - 200 mg/sachet Effervescent Granules Categories: , , , Tags: ,

Indications

Acetylcysteine is indicated as an adjuvant treatment in certain clinical condition characterized by the presence of thick and viscous mucoid or mucopurulent secretions such as: Chronic bronchopulmonary diseases (chronic obstructive pulmonary disease, emphysema with bronchitis, chronic asthmatic bronchitis, bronchiectasis); Acute bronchopulmonary diseases (asthma with bronchial mucus plugging, bronchitis, bronchopneumonia, tracheobronchitis, bronchiolitis, pulmonary complications of cystic fibrosis, pulmonary complications associated with surgery).

Dosage

Effervescent tablet or Dispersible tablet: Adults and children above 6 years: One effervescent tablet of Acetylcysteine 600 mg a day (preferably in the evening). The duration of treatment should be 5 to 10 days in the acute treatment, whereas it may be continued in the chronic states for several months, according to the advice of the physician. Dissolve the tablets in a glass containing a small quantity of water, mixing it, if necessary, with a spoon. A palatable solution is thus obtained, which can be drunk directly from the glass.

Effervescent Granules:

  • Adults and children above 6 years: 1 sachet Acetylcysteine 200 mg or 2 sachets Acetylcysteine 100 mg, 2-3 times a day.
  • Children (2-6 years of age): 1 sachet Acetylcysteine 100 mg from 2 to 4 times a day, according to the age.

The duration of treatment should be 5 to 10 days in the acute treatment, whereas it may be continued in the chronic states for several months, according to the advice of the physician.

Dissolve the contents of the sachets in a glass containing a small quantity of water; mixing it, if necessary, with a spoon. A palatable solution is thus obtained, which can be drunk directly from the glass.

Nebuliser Solution: The 20% solution may be diluted to a lesser concentration with either Sodium Chloride for injection, Sodium Chloride for inhalation, sterile water for injection, or sterile water for inhalation.

  • Adult: 5-10 ml of 10% or 20% solution by Nebuliser every 6-8 hr PRN.
  • Children: 1-11 months: 1-2 ml of 20% or 2-4 ml of 10% solution by Nebuliser every 6-8 hr PRN.
  • 12 months-11 years: 3-5 ml of 20% or 6-10 ml of 10% solution by Nebuliser every 6-8 hr PRN.
  • Below 12 years: 5-10 ml of 10/20% solution by Nebuliser every 6-8 hr PRN.

** Diagnostic Bronchograms: 1-2 ml of 20% or 2-4 ml of 10% solution 2-3 times by Nebulisation or by instillation intratracheally prior to procedure.

** Nebulisation tent or croupette: This form of administration requires very large volumes of the solution, occasionally as much as 300 ml during a single treatment period. If a tent or croupette must be used, the recommended dose is the volume of acetylcysteine (using 20%) that will maintain a very heavy mist in the tent or croupette for the desired period. Administration for intermittent or continuous prolonged periods, including overnight, may be desirable.

** Direct Instillation: When used by direct instillation, 1-2 ml of a 20% solution may be given as often as every hour. When used for the routine nursing care of patients with tracheostomy, 1-2 ml of a 20% solution may be given every 1-4 hours by instillation into the tracheostomy.

Side Effects

Like all medicines, Acetylcysteine can cause side effects, although not everybody gets them. In very rare cases, severe immune reactions may occur such as anaphylactic shock and severe skin reaction. In rare cases the oral administration can be followed by shortness of breath, upset stomach and bronchospasm. The most frequent side effects are headache, increased heart rate, stomatitis, pruritus, urticaria, nausea, vomiting, abdominal pain, fever, decrease in the blood pressure, diarrhoea and noises in the ears.

Pregnancy & Lactation

In case of pregnancy & lactation the medicine should be taken consulting physician or pharmacist.

Precautions & Warnings

Patients suffering from bronchial asthma must be strictly controlled during the therapy; should bronchospasm occur, the treatment must immediately be suspended. Caution should be taken in patients suffering from or with a history of peptic ulcer. As Viscotin contains sodium (156.9mg per dose) this has to be taken into consideration by patients on a controlled sodium diet. The possible presence of a sulphureous odor does not indicate an alteration of the product but is a characteristic of the active ingredient contained in this preparation. It is preferable not to mix other drugs with the Viscotin solution.

Overdose Effects

Overdose of Acetylcysteine may cause nausea, vomiting or diarrhoea.

Storage Conditions

Store in a cool and dry place, protected from light.

Only logged in customers who have purchased this product may leave a review.

Reviews

There are no reviews yet.

See It Styled On Instagram

    No access token

Main Menu

Viscotin 600 mg tablet

Viscotin - 200 mg/sachet Effervescent Granules/Pcs

৳  15.00

Add to Cart